Analysis of partial diffusion recursive least squares adaptation over noisy links

Vahidpour, V., Rastegarnia, A., Khalili, A. and Sanei, S. ORCID: 0000-0002-3437-2801, 2017. Analysis of partial diffusion recursive least squares adaptation over noisy links. IET Signal Processing, 11 (6), pp. 749-757. ISSN 1751-9675

Full text not available from this repository.
Item Type: Journal article
Publication Title: IET Signal Processing
Creators: Vahidpour, V., Rastegarnia, A., Khalili, A. and Sanei, S.
Publisher: Institution of Engineering and Technology
Date: August 2017
Volume: 11
Number: 6
ISSN: 1751-9675
Identifiers:
NumberType
10.1049/iet-spr.2016.0544DOI
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 13 Jun 2019 15:12
Last Modified: 13 Jun 2019 15:12
URI: http://irep.ntu.ac.uk/id/eprint/36771

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year